# SDR ASAA2013071095541

- Difficulty date: July 10, 2013
- Submitted: July 12, 2013
- Operation: Air carrier
- Aircraft: N594AS
- Make and model: Boeing 737890
- Aircraft serial: 35191
- Aircraft time: 20,369 hours, 6,276 cycles
- System (JASC): 7330 · Engine Fuel Indicating System
- Part: Pressure Switch
- Part number: QA07995
- Part serial: RY83408
- Condition: Failed
- Location: Fuel Filter
- Part time: 2,133 hours, 614 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT FILTER BYPASS LIGHT ILLUMINATED DURING TAXI-IN. OPS NORMAL IN FLIGHT.  ACFT GROUNDED.  TROUBLESHOT NR 1 ENGINE IAW FIM 73-05, TASK 801.  FOUND FUEL FILTER DIFFERENTIAL PRESSURE SWITCH FAILED.  R & R PRESSURE SWITCH S241 IAW AMM 73-34-01.  OP CHECK GOOD IAW AMM 71-00-00-800-811-FOO, STEP 3A.
